# SDR KCSA202503191039

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 121,366 hours, 22,115 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT FASTENER HOLE IN STA 2231 FRAME STRAP AT LWR AFT HOLE COMMON TO STRINGER S-25R DOOR STOP SUPPORT STRAP FOUND DURING OPEN HOLE HFEC INSP.
